# SDR UIEA2019022203305

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,979 hours, 11,978 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL BOOST PUMP PRESSURE LIGHT NOT ON WHEN SWITCH IS CLOSED AND FUEL PANEL IS CLOSED WHEN SWITCH CYCLED NO PRESSURE LIGHT AT ALL( PERFORMED T/S AND FOUND LOOSE CONNECTOR, RE-SECURED LOOSE CONNECTOR D5558P IAW 767 WDM 28-22-12. PERFORMED OPS CHECK TO THE LH CENTER FUEL BOOST PUMP IAW B767 AMM 28-22-00. )
